# SDR AALA006088

- Difficulty date: May 14, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR50447
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY FLOOR LIGHTING INOPERATIVE, STARBOARD SIDE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OPS CHECK GOOD.  (M)
